# SDR EPUA2014101714001

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N233PC
- Make and model: Cessna 208B
- Aircraft serial: 208B1179
- Aircraft time: 2,217 hours, 2,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT NOTICED SMOKE COMING FROM A POINT WHERE CB PANEL & WINDOW MEET.  MX INSPECTED CB PANEL COMPONENTS & FUNCTIONALLY CHECKED ALL ELEC SWITCHES, NO DEFECTS NOTED, NO ADDITIONAL SMOKE DETECTED, NO SOURCE OF SMOKE WAS CONFIRMED.  POST MX CHECK FLIGHT WAS SUCCESSFUL WITH NO PROBLEMS NOTED.
